RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 2018, Volume 194, Number 3, Pages 418–435 (Mi tmf9352)  

This article is cited in 2 scientific papers (total in 2 papers)

Darboux transformation for a semidiscrete short-pulse equation

H. Wajahat A. Riaz, M. Hassan

Department of Physics, University of the Punjab, Lahore, Pakistan

Abstract: We define a Darboux transformation in terms of a quasideterminant Darboux matrix on the solutions of a semidiscrete short-pulse equation. We also give a quasideterminant formula for $N$-loop soliton solutions and obtain a general expression for the multiloop solution expressed in terms of quasideterminants. Using quasideterminants properties, we find explicit solutions and as an example compute one- and two-loop soliton solutions in explicit form.

Keywords: discrete integrable system, soliton, Darboux transformation, quasideterminant.

DOI: https://doi.org/10.4213/tmf9352

Full text: PDF file (795 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 2018, 194:3, 360–376

Bibliographic databases:

Received: 16.02.2017
Revised: 28.03.2017

Citation: H. Wajahat A. Riaz, M. Hassan, “Darboux transformation for a semidiscrete short-pulse equation”, TMF, 194:3 (2018), 418–435; Theoret. and Math. Phys., 194:3 (2018), 360–376

Citation in format AMSBIB
\Bibitem{RiaHas18}
\by H.~Wajahat~A.~Riaz, M.~Hassan
\paper Darboux transformation for a~semidiscrete short-pulse equation
\jour TMF
\yr 2018
\vol 194
\issue 3
\pages 418--435
\mathnet{http://mi.mathnet.ru/tmf9352}
\crossref{https://doi.org/10.4213/tmf9352}
\elib{http://elibrary.ru/item.asp?id=32641411}
\transl
\jour Theoret. and Math. Phys.
\yr 2018
\vol 194
\issue 3
\pages 360--376
\crossref{https://doi.org/10.1134/S0040577918030042}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000429233100004}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85044972378}


Linking options:
  • http://mi.mathnet.ru/eng/tmf9352
  • https://doi.org/10.4213/tmf9352
  • http://mi.mathnet.ru/eng/tmf/v194/i3/p418

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. H. Wajahat W. A. Riaz, M. Hassan, “Dressing method for the multicomponent short-pulse equation”, Theoret. and Math. Phys., 199:2 (2019), 709–718  mathnet  crossref  crossref  adsnasa  isi  elib
    2. Osman M.S., “One-Soliton Shaping and Inelastic Collision Between Double Solitons in the Fifth-Order Variable-Coefficient Sawada-Kotera Equation”, Nonlinear Dyn., 96:2 (2019), 1491–1496  crossref  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:194
    References:25
    First page:16

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020